Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Many 2-level polytopes from matroids

Autor
Grande, F.; Rue, J.
Tipus d'activitat
Article en revista
Revista
Discrete and computational geometry
Data de publicació
2015-10-26
Volum
54
Número
3
Pàgina inicial
954
Pàgina final
979
DOI
https://doi.org/10.1007/s00454-015-9735-5 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/85655 Obrir en finestra nova
Resum
The family of 2-level matroids, that is, matroids whose base polytope is 2-level, has been recently studied and characterized by means of combinatorial properties. 2-Level matroids generalize series-parallel graphs, which have been already successfully analyzed from the enumerative perspective. We bring to light some structural properties of 2-level matroids and exploit them for enumerative purposes. Moreover, the counting results are used to show that the number of combinatorially non-equivalen...
Citació
Grande, F., Rue, J. Many 2-level polytopes from matroids. "Discrete and computational geometry", 26 Octubre 2015, vol. 54, núm. 3, p. 954-979.
Paraules clau
2-level polytopes, analytic combinatorics, asymptotic enumeration, matroid theory
Grup de recerca
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

Arxius